# SDR SWIA972283

- Difficulty date: January 9, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 6,665 hours, 10,119 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OVER ROW TWO INOP.  INSTALLED NEW BULB AND RESPECTIVE FUSE LAMP.  CHECKS GOOD.
